Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

So I am going on 6 months post accutane. My face is doing well for the most part but recently had a bout of white heads and tiny zits. These seem to be under control again but my derm now prescribed Differin Gel in the evening and Duac in the morning. How have these worked for others post accutane ? And I have some prominent redness in my face and easily flush will these exacerbate this ? My derm doesnt seem to want to address the redness issue. Would Finacea be better ? Thanks guys.

Link to comment
Share on other sites

as soon as i finished accutane i was put on differin. i finished accutane last july and just stopped using differin 4 days ago. my face was really red and extremely dry and flaky. so i just stopped it. i just took a shower and didnt use differin and my face is so dry that i can barely smile and all i did was wash it with a normal cleanser. so i think the accutane is still in my system and i didnt really need differin, i might go back on it later but i want to get the redness under control. it def. keeps u clear tho! how long do u think it will take for the redness to go away? sorry for stealing ur post.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×